# SDR AALA2020041309001

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 62,399 hours, 27,904 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - DURING LANDING, AUTO BRAKE NOT AVAILABLE, NORMAL BRAKE NOT AVAILABLE, 'USE ALTERNATE BRAKING' CAME ON ECAM. ALSO, NO. 1 ENGINE GREEN HYDRAULICS LOW PRESSURE ON ECAM. REMOVED AND REPLACED NO. 1 ENGINE PRESSURE SWITCH PER AMM 29-11-17, OPERATIONAL CHECK GOOD.  PERFORMED BITE TEST OF BRAKING/STEERING CONTROL UNIT (BSCU) PER AMM 32-46-00-740-002. OPERATIONAL CHECK GOOD.
